Advanced search
Add to list

On the cycle-transitivity of the dice model

(2003) THEORY AND DECISION. 54(3). p.261-285
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
De Schuymer, Bart, Hans De Meyer, Bernard De Baets, et al. “On the Cycle-transitivity of the Dice Model.” THEORY AND DECISION 54.3 (2003): 261–285. Print.
APA
De Schuymer, Bart, De Meyer, H., De Baets, B., & JENEI, S. (2003). On the cycle-transitivity of the dice model. THEORY AND DECISION, 54(3), 261–285.
Chicago author-date
De Schuymer, Bart, Hans De Meyer, Bernard De Baets, and S JENEI. 2003. “On the Cycle-transitivity of the Dice Model.” Theory and Decision 54 (3): 261–285.
Chicago author-date (all authors)
De Schuymer, Bart, Hans De Meyer, Bernard De Baets, and S JENEI. 2003. “On the Cycle-transitivity of the Dice Model.” Theory and Decision 54 (3): 261–285.
Vancouver
1.
De Schuymer B, De Meyer H, De Baets B, JENEI S. On the cycle-transitivity of the dice model. THEORY AND DECISION. 2003;54(3):261–85.
IEEE
[1]
B. De Schuymer, H. De Meyer, B. De Baets, and S. JENEI, “On the cycle-transitivity of the dice model,” THEORY AND DECISION, vol. 54, no. 3, pp. 261–285, 2003.
@article{208776,
  author       = {De Schuymer, Bart and De Meyer, Hans and De Baets, Bernard and JENEI, S},
  issn         = {0040-5833},
  journal      = {THEORY AND DECISION},
  language     = {eng},
  number       = {3},
  pages        = {261--285},
  title        = {On the cycle-transitivity of the dice model},
  volume       = {54},
  year         = {2003},
}

Web of Science
Times cited: